MAUDE Adverse Event Report: ORTHOPEDIATRICS 2.0MM DRILL BIT

ORTHOPEDIATRICS 2.0MM DRILL BIT
Model Number 01-1005-0003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
This case was a non-union repair of an ulnar fx.Surgeon was using the drill bit to drill out the canal of the ulna after a flex nail was removed when the tip of the driver broke off in the canal.Further dissection was needed and the broken piece was retrieved after about a 30 minute delay.

Brand Name
2.0MM DRILL BIT
Common Device Name
2.0MM DRILL BIT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23436423
Report Number3006460162-2025-00061
Device Sequence Number14642162
Product Code GFG
UDI-Device Identifier00841132122570
UDI-Public00841132122570
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-1005-0003
Device Lot Number923017730-D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age15 YR
Patient SexMale